# SDR CALA2017010100002

- Difficulty date: January 1, 2017
- Submitted: January 2, 2017
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 84,293 hours, 15,039 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4077
- Condition: Leaking
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CABIN COMPLAINS OF HYDRAULIC FUME SMELL SEVERAL PEOPLE NAUSEOUS.  OIL FOUND IN HPC STAGES 6 AND 7. REQUIRES ENG CHANGE.  REPLACED NR 1 ENGINE PER AMM 72-00-00.
